# SDR DALA1111736815

- Difficulty date: January 9, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 38,654 hours, 12,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM STA 365 HAS UPPER FLANGE CORRODED BETWEEN BL0 AND RBL 48.  REPAIRED DURING HMV AT SAA ON NRC 176080.
